MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Swelling (2091); Weakness (2145); Complaint, Ill-Defined (2331); Post Operative Wound Infection (2446); Lethargy (2560)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): product id: 3889-28, lot# va1n8lj, product type: lead.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(4), ubd: 12-jan-2022, udi#: (b)(4).All patient and device codes as well as the evaluation conclusion code apply to the lead lot # va1n8lj.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient(b)(6) 2018.It was reported the trial patient started having pain on (b)(6) from the procedure and was advised to contact their physician.On (b)(6) the patient¿s family reported patient has pain at the incision site which seems to be swollen causing an infection also that patient seemed to have no urgency level for the past 12 hours, which was a concern.The patient¿s pain at the incision had worsened over time.The patient was taking generic vicodin that is not doing the job for the pain; patient chose to not use it at first and began taking it yesterday.The patient last urinated at 3 am and hasn't had the urge since.The patient has the trial for incontinence and typically goes 2-3x during the day and maybe a couple times at night, where she would have the urge but nothing would happen.The family member states it appears to be a positive change but is unsure about it.Caller reported device setting is in the 2.2 ma range.On (b)(6) the manufacturer¿s representative (rep) reported the patient¿s primary care physician had restarted the patient on coumadin and 24 hours later the patient was hospitalized for bleeding, mainly from the blood thinner.The hcp (health care professional) thinks there is hematoma in the pocket, the patient had symptoms of low blood count, they were lethargic, tired, no energy, no strength.Additional information was received from a manufacturer representative (rep) on (b)(6) 2018.The representative reported the serial numbers involved, stated they were not aware of an infection with the patient and had no further information to supply regarding the bleeding.There were no further complications reported/anticipated.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7449212
Report Number3004593495-2018-00303
Device Sequence Number1124565
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR